# SDR HNAA9792818

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928HA
- Make and model: Dhav DHC8102
- Aircraft serial: 120
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Cycle Mach
- Part number: 78279012
- Condition: Failed
- Location: Apu Bay
- Part time: 2,112 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT - 3374 - AVL-CLT - WHILE PERFORMING PREFLIGHT CHECKS, SMOKE FILLED THE CABIN WHEN BLEED WAS TURNED ON.  REMOVED AND REPLACED THE AIR CYCLE MACHINE.  (M)
